# SDR IPXA2018082092968

- Difficulty date: August 13, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 19,812 hours, 12,279 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: F5237230320000
- Part serial: 01512557
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, FORK FITTING AT FRAME 61,  FASTENER HOLE NR 6 CRACKED.  REMOVED AND REPLACED THE FORK FITTING.
